# SDR CALA2025081807889

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 110,420 hours, 14,269 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 933D1001
- Part serial: 149
- Condition: Faulted
- Location: Zone 800
- Part time: 30,160 hours, 3,502 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FLIGHT LOCK 1L EICAS STATUS #1 LEFT PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND/FLT LK RLY/SENS OR DISAGREEMENT.     PSEU 2 (L2) REMOVED AND REPLACED FLIGHT LOCK ACTUATOR REF AMM TASK 52-11-26-000-801 AND TASK 52-11-26-400-801. OPS CHECK GOOD.
